Alert archive / Wyoming / Tornado Warnings in 2008
Tornado Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Aug 10, 2008, 4:48 PM MDT for Sweetwater County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2008, 4:48 PM MDT (22:48 UTC)
- Expired
- Aug 10, 2008, 5:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 183 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KRIW 102248 TORRIW WYC037-102315- /O.NEW.KRIW.TO.W.0006.080810T2248Z-080810T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE RIVERTON WY 448 PM MDT SUN AUG 10 2008 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING... * UNTIL 515 PM MDT * AT 442 PM MDT...THE PUBLIC REPORTED A TORNADO NEAR STATE HWY 372 MILE MARKER 10...OR ABOUT 18 MILES NORTHWEST OF GREEN RIVER... MOVING SOUTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... I80 EXIT 83 BY 505 PM MDT... I80 EXIT 85 BY 510 PM MDT... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 74 AND 88. MOVE INTO A BASEMENT OR INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4169 10936 4144 10958 4160 10987 4177 10981 TIME...MOT...LOC 2248Z 295DEG 26KT 4165 10971 $$ C. BAKER
2 follow-up statements
000 WWUS55 KRIW 102306 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 506 PM MDT SUN AUG 10 2008 WYC037-102315- /O.CON.KRIW.TO.W.0006.000000T0000Z-080810T2315Z/ SWEETWATER WY- 506 PM MDT SUN AUG 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR WEST CENTRAL SWEETWATER COUNTY... AT 502 PM MDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR I80 EXIT 83...OR ABOUT 9 MILES NORTHWEST OF GREEN RIVER...MOVING SOUTHEAST AT 30 MPH. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 74 AND 88. MOVE INTO A BASEMENT OR INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4169 10936 4144 10958 4160 10987 4177 10981 TIME...MOT...LOC 2306Z 295DEG 26KT 4159 10955 $$ C. BAKER
000 WWUS55 KRIW 102313 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 513 PM MDT SUN AUG 10 2008 WYC037-102323- /O.EXP.KRIW.TO.W.0006.000000T0000Z-080810T2315Z/ SWEETWATER WY- 513 PM MDT SUN AUG 10 2008 ...THE TORNADO WARNING FOR WEST CENTRAL SWEETWATER COUNTY EXPIRES AT 515 PM MDT... ALTHOUGH THE WARNING HAS BEEN ALLOWED TO EXPIRE...THUNDERSTORMS WITH SMALL HAIL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 74 AND 88. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4169 10936 4144 10958 4160 10987 4177 10981 TIME...MOT...LOC 2313Z 295DEG 26KT 4157 10949 $$ C. BAKER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Aug 10, 4:13 PM MDT, 35 minutes earlier.
Area forecast discussion, Aug 10, 4:13 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 413 PM MDT SUN AUG 10 2008 .SHORT TERM...TONIGHT THROUGH WEDNESDAY THE EARLY MORNING CONVECTION CLEARED OUT OF THE REGION WITH SUNSHINE RETURNING BY MIDDAY AS THE SHORTWAVE LIFTED THROUGH WY. UPSTREAM IS THE LEADING EDGE OF THE TROUGH THAT IS SPINNING OVER SOUTHWEST CANADA. CONVECTION HAS FIRED UP AGAIN ON THIS LEADING EDGE IN EASTERN IDAHO AND WESTERN WY. PLUS SOME CONVECTION IN THE SOUTH. CONVECTION WILL MOVE ACROSS THE REGION FROM WEST TO EAST THIS EVENING WITH THE POTENTIAL FOR SMALL HAIL...GUSTY WIND AND LOCALLY HEAVY RAIN. WOULD EXPECT ONLY ONE ROUND OF STORMS FOR MOST AREAS. LINGERING SHOWERS AND STORMS MAY OCCUR OVER THE NORTHERN BIGHORN MOUNTAINS AND JOHNSON COUNTY AFTER MIDNIGHT. AS THE UPPER TROUGH MOVES ACROSS SOUTHERN CANADA MONDAY DRIER AIR IS FORECAST TO MOVE INTO THE REGION ALONG WITH COOLER HIGHS. THUS WENT WITH A DRY FORECAST MONDAY AND MONDAY NIGHT. TUESDAY LOOKS DRY AS WELL WITH HIGH PRESSURE OVER THE AREA AND A FAIRLY STABLE AIRMASS. MODELS FORECAST A SHORTWAVE IN A DEVELOPING NW FLOW ALOFT ON WEDNESDAY AFTERNOON INTO THE EVENING. THIS WILL HAVE THE POTENTIAL FOR AIDING CONVECTION AS THE AIRMASS WILL BECOME UNSTABLE OVER THE NORTH AND EAST ZONES WED PM. ISOLATED COVERAGE IS IN THE FORECAST AND THIS MAY NEED TO BE INCREASED IN THE NORTH AND EAST ZONES WITH TIME. HIGHS TUE WILL BE AT OR SLIGHTLY WARMER THAN MONDAY WITH SLIGHT COOLING ON WED IN THE NORTH WITH LITTLE CHANGE CENTRAL AND SOUTH. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY 00Z MEDIUM RANGE MODELS HAVE NOW DECIDED TO HAVE AN UPPER LOW ACROSS EAST CENTRAL SASKATCHEWAN...INSTEAD OF BRINGING INTO THE NORTHERN PLAINS/UPPER MIDWEST. A SHORTWAVE TROUGH PUSHING EAST ACROSS CANADA TOWARDS THIS UPPER LOW WILL BE FORCED SOUTHEAST INTO MONTANA/NORTHERN PLAINS WEDNESDAY NIGHT/THURSDAY. THIS SHOULD SEND A COLD FRONT THROUGH THE AREA THURSDAY BRINGING IN SLIGHTLY COOLER AIR INTO THE REGION THURSDAY/FRIDAY. BY FRIDAY...A STRONG RIDGE WILL BE IN PLACE ACROSS THE WEST INTO INTERMOUNTAIN WEST...WITH A MAINLY DRY NORTHERLY FLOW ACROSS THE AREA FRIDAY AND SATURDAY. THE RIDGE BEGINS TO BREAK DOWN ON SUNDAY...WHICH COULD RESULT IN SOME ISOLATED CONVECTION. && .AVIATION... AFTER ISOLATED THUNDERSTORMS THIS EVENING...WESTERLY FLOW WILL INCREASE OVER THE AREA TONIGHT AND MONDAY. THIS FLOW WILL RESULT IN GUSTY WINDS INTO MONDAY EVENING...MAINLY OVER THE HIGHER ELEVATIONS OF WEST CENTRAL WYOMING. THIS WILL WORK DRIER AIR INTO THE REGION...RESULTING IN BENIGN WEATHER AND VFR CONDITIONS THROUGH TUESDAY. && .FIRE WEATHER... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE DISTRICT THIS EVENING. SOME STORMS WILL HAVE BRIEF HEAVY RAIN AND SMALL HAIL AND WIND GUSTS TO 40 MPH. A FEW SHOWERS AND STORMS MAY LINGER AFTER MIDNIGHT IN THE BIGHORN MOUNTAINS AND JOHNSON COUNTY. OTHERWISE THE SKY WILL BE CLEARING AFTER MIDNIGHT IN MOST AREAS. ON MONDAY DRIER AIR WILL BE WORKING INTO THE AREA. DRY WEATHER WILL PREVAIL OVER THE DISTRICT MONDAY AND TUESDAY. THERE WILL BE AFTERNOON AND EARLY EVENING BREEZY CONDITIONS OVER THE WEST AND SOUTH ZONES. RELATIVE HUMIDITY WILL BE ON THE DECREASE MONDAY AND TUESDAY AFTERNOONS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...AR LONG TERM...WM AVIATION...KPL FIRE WEATHER...AR
Hazardous weather outlook, Aug 10, 11:08 AM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1108 AM MDT SUN AUG 10 2008 WYZ001>020-022>030-110000- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1108 AM MDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED OVER WEST CENTRAL WYOMING THIS AFTERNOON...MAINLY ALONG AND EAST OF THE CONTINENTAL DIVIDE. ANY STORMS WILL PRODUCE STRONG AND GUSTY WINDS ALONG WITH BRIEF HEAVY RAIN. SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THIS EVENING OVER JOHNSON AND NATRONA COUNTIES WHILE CLOUDS DIMINISH ELSEWHERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A DRY WESTERLY FLOW ALOFT WILL MOVE INTO REGION DURING THE DAY MONDAY CONTINUING THROUGH TUESDAY NIGHT. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OVER A HALF AN INCH...HAIL AND WIND GUSTS OVER 40 MPH. TEAM RIVERTON
In the hours before
Special weather statement, Aug 10, 3:27 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 327 PM MDT SUN AUG 10 2008 WYZ012-014-025-026-102230- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST- 327 PM MDT SUN AUG 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR SUBLETTE COUNTY... AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 130...OR 24 MILES NORTHWEST OF PINEDALE...MOVING EAST AT 14 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN SUBLETTE COUNTY...INCLUDING THE LOCATIONS OF U.S. HWY 191 MILE MARKER 130...STATE HWY 352 MILE MARKER 20 AND SQUARETOP MOUNTAIN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4336 10985 4299 10963 4286 11011 4323 11031 TIME...MOT...LOC 2127Z 250DEG 12KT 4315 11014 C. BAKER
Special weather statement, Aug 10, 3:44 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 344 PM MDT SUN AUG 10 2008 WYZ030-102245- EAST SWEETWATER COUNTY- 344 PM MDT SUN AUG 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR SWEETWATER COUNTY... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES EAST OF STATE HWY 430 MILE MARKER 50... OR 47 MILES SOUTHWEST OF WAMSUTTER...MOVING EAST AT 22 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN SOUTHEASTERN SWEETWATER COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4100 10853 4125 10858 4136 10794 4099 10794 TIME...MOT...LOC 2144Z 267DEG 20KT 4108 10840 C. BAKER
Special weather statement, Aug 10, 4:00 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 400 PM MDT SUN AUG 10 2008 WYZ012-013-102300- JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- 400 PM MDT SUN AUG 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR TETON COUNTY... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JACKSON...MOVING EAST AT 22 MPH. PEA SIZE HAIL...AND WINDS AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL TETON COUNTY...INCLUDING THE LOCATION OF JACKSON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4412 11036 4341 11008 4340 11102 4383 11102 TIME...MOT...LOC 2200Z 267DEG 19KT 4348 11069 C. BAKER
Special weather statement, Aug 10, 4:02 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 402 PM MDT SUN AUG 10 2008 WYZ012-014-025-102300- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST- 402 PM MDT SUN AUG 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR SUBLETTE COUNTY... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW FORK LAKE...OR 18 MILES NORTH OF PINEDALE...MOVING EAST AT 20 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN SUBLETTE COUNTY...INCLUDING THE LOCATIONS OF NEW FORK LAKE AND STATE HWY 352 MILE MARKER 20...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4333 10973 4301 10959 4299 11006 4317 11013 TIME...MOT...LOC 2202Z 256DEG 17KT 4311 10997 C. BAKER
Special weather statement, Aug 10, 4:33 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 433 PM MDT SUN AUG 10 2008 WYZ023>026-102330- SALT RIVER AND WYOMING RANGES-STAR VALLEY-UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS- 433 PM MDT SUN AUG 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND SUBLETTE COUNTIES... AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS IN EASTERN IDAHO MOVING EAST TOWARD THE STAR VALLEY AND THE SURROUNDING MOUNTAINS. OTHER STORMS WERE MOVING EAST OFF THE SALT RIVER AND WYOMING RANGES AND INTO THE UPPER GREEN RIVER BASIN. WIND GUSTS TO 45 MPH ARE POSSIBLE...ALONG WITH SMALL HAIL AND BRIEF HEAVY RAIN AS THESE STORMS MOVE ACROSS THE AREA. RESIDENTS IN NORTHERN LINCOLN AND WESTERN SUBLETTE COUNTIES... INCLUDING THE LOCATIONS OF STAR VALLEY REST AREA...GROVER... TURNERVILLE AND MEADOW CREEK GUARD STATION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4314 11105 4315 11045 4229 11035 4225 11105 TIME...MOT...LOC 2233Z 263DEG 40KT 4283 11109 AR
Special weather statement, Aug 10, 4:43 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
443 PM MDT SUN AUG 10 2008
WYZ028-029-102330-
FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
443 PM MDT SUN AUG 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR SWEETWATER COUNTY...
AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN EASTERN UINTA COUNTY NEAR LYMAN...MOVING
EAST AT 25 MPH.
HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE
STORMS AS THEY MOVE INTO WESTERN SWEETWATER COUNTY. RAINFALL AMOUNTS
AROUND ONE-HALF INCH ARE POSSIBLE WITH THE STORMS.
RESIDENTS IN WESTERN SWEETWATER COUNTY...INCLUDING INTERSTATE
I80 EXITS 60 TO 85...LITTLE AMERICA AND GREEN RIVER...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4140 11008 4142 11006 4157 11006 4157 11005
4174 10994 4186 10941 4130 10941 4126 11008
TIME...MOT...LOC 2243Z 265DEG 41KT 4148 11012
ARThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:13 PM MDT | Special Weather Statement | RIW | Sweetwater | 62 min |
| Aug 9, 6:29 PM MDT | Special Weather Statement | RIW | Sublette | 61 min |
| Aug 9, 6:48 PM MDT | Special Weather Statement | RIW | 57 min | |
| Aug 9, 6:55 PM MDT | Special Weather Statement | RIW | 65 min | |
| Aug 9, 7:18 PM MDT | Special Weather Statement | RIW | Park | 57 min |
| Aug 9, 7:21 PM MDT | Special Weather Statement | RIW | Teton | 54 min |
| Aug 9, 7:23 PM MDT | Special Weather Statement | RIW | 67 min | |
| Aug 9, 8:03 PM MDT | Special Weather Statement | RIW | 57 min | |
| Aug 9, 8:06 PM MDT | Special Weather Statement | RIW | Fremont | 54 min |
| Aug 9, 8:38 PM MDT | Special Weather Statement | RIW | Fremont | 67 min |
| Aug 9, 9:24 PM MDT | Special Weather Statement | RIW | Fremont | 66 min |
| Aug 9, 10:17 PM MDT | Special Weather Statement | RIW | Washakie | 58 min |
| Aug 10, 3:23 PM MDT | Special Weather Statement | RIW | Teton | 67 min |
| Aug 10, 3:27 PM MDT | Special Weather Statement | RIW | Sublette | 63 min |
| Aug 10, 3:44 PM MDT | Special Weather Statement | RIW | 61 min | |
| Aug 10, 4:00 PM MDT | Special Weather Statement | RIW | Teton | 60 min |
| Aug 10, 4:02 PM MDT | Special Weather Statement | RIW | Sublette | 58 min |
| Aug 10, 4:33 PM MDT | Special Weather Statement | RIW | Lincoln | 57 min |
| Aug 10, 4:43 PM MDT | Special Weather Statement | RIW | 47 min | |
| Aug 10, 4:54 PM MDT | Special Weather Statement | RIW | Sweetwater | 51 min |
| Aug 10, 5:04 PM MDT | Special Weather Statement | RIW | Teton | 56 min |
| Aug 10, 5:08 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 22 min |
| Aug 10, 5:16 PM MDT | Special Weather Statement | RIW | Sublette | 59 min |
| Aug 10, 5:25 PM MDT | Special Weather Statement | RIW | Teton | 65 min |
| Aug 10, 5:50 PM MDT | Special Weather Statement | RIW | 55 min | |
| Aug 10, 5:54 PM MDT | Special Weather Statement | RIW | 66 min |
Nearby
Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.